# SDR SWAA060804

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 41,121 hours, 35,533 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Control Panel
- Part number: 20080242101
- Part serial: 200842
- Condition: Burned
- Location: Gpws
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, SMOKE CAME OUT OF TERRAIN DISPLAY PANEL.  FOUND TERRAIN DISPLAY PANEL BURNED AND DISCOLORED.  REMOVED AND REPLACED TERRAIN DISPLAY PANEL PER MM.
